Tags

Type your tag names separated by a space and hit enter

Photo-induced granulomatous eruption by hydroxyurea.
J Eur Acad Dermatol Venereol. 2007 Nov; 21(10):1428-9.JE

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

17958862

Citation

León-Mateos, A, et al. "Photo-induced Granulomatous Eruption By Hydroxyurea." Journal of the European Academy of Dermatology and Venereology : JEADV, vol. 21, no. 10, 2007, pp. 1428-9.
León-Mateos A, Zulaica A, Caeiro JL, et al. Photo-induced granulomatous eruption by hydroxyurea. J Eur Acad Dermatol Venereol. 2007;21(10):1428-9.
León-Mateos, A., Zulaica, A., Caeiro, J. L., Fabeiro, J. M., Calviño, S., Peteiro, C., & Toribio, J. (2007). Photo-induced granulomatous eruption by hydroxyurea. Journal of the European Academy of Dermatology and Venereology : JEADV, 21(10), 1428-9.
León-Mateos A, et al. Photo-induced Granulomatous Eruption By Hydroxyurea. J Eur Acad Dermatol Venereol. 2007;21(10):1428-9. PubMed PMID: 17958862.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Photo-induced granulomatous eruption by hydroxyurea. AU - León-Mateos,A, AU - Zulaica,A, AU - Caeiro,J L, AU - Fabeiro,J M, AU - Calviño,S, AU - Peteiro,C, AU - Toribio,J, PY - 2007/10/26/pubmed PY - 2008/3/18/medline PY - 2007/10/26/entrez SP - 1428 EP - 9 JF - Journal of the European Academy of Dermatology and Venereology : JEADV JO - J Eur Acad Dermatol Venereol VL - 21 IS - 10 SN - 0926-9959 UR - https://www.unboundmedicine.com/medline/citation/17958862/Photo_induced_granulomatous_eruption_by_hydroxyurea_ L2 - https://doi.org/10.1111/j.1468-3083.2007.02237.x DB - PRIME DP - Unbound Medicine ER -